MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I; GAS-MACHINE, ANESTHESIA
Model Number FLOW-I C30
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia workstation generated alarm for regulation pressure limited during treatment.Alarm for high airway pressure was also generated.There was no patient harm.Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
The investigation of the reported event has been completed.The system was tested by the hospital staff.The system checkout was successfully performed.The reported issue however remained in pressure regulated volume control (prvc) mode of ventilation during infant patient category cases.The system device logs were sent for evaluation together with pictures of the screen showing the flow and pressure graphs.The evaluation of the logs show, that the issue occurred several times.The trend log and also provided photo shows that the flow does not have time to become a decreasing flow before the inspiration phase was interrupted and turned over to expiration phase.Then during exhalation, the flow does not have time to be zero before the next breath begins.This indicates that there may have been a resistance in the breathing circuit.From the evaluation of logs and photo the conclusions were that the used breathing circuit, filters or hoses may have been damaged.It is unknown what breathing circuit that was used at the time of the event.The customer was suggested to try with another breathing circuit with same diameter.No further information was received from the customer how the issue was solved but the system has been put back for clinical use in working condition.The root cause to the reported issue has not been determined.
 
Event or Problem Description
Manufacturer's reference #: (b)(4).

Brand Name
FLOW-I
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key14495569
Report Number8010042-2022-00903
Device Sequence Number14907736
Product Code BSZ
UDI-Device Identifier07325710010624
UDI-Public(01)07325710010624(11)210226
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFLOW-I C30
Device Catalogue Number6888530
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Supplement Date Received by Manufacturer10/30/2023
Initial Report FDA Received Date05/25/2022
Supplement Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown